1. bookVolumen 25 (2017): Edición 2 (July 2017)
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés
Acceso abierto

About Quotient Orders and Ordering Sequences

Publicado en línea: 23 Sep 2017
Volumen & Edición: Volumen 25 (2017) - Edición 2 (July 2017)
Páginas: 121 - 139
Recibido: 27 Jun 2017
Detalles de la revista
License
Formato
Revista
eISSN
1898-9934
ISSN
1426-2630
Primera edición
09 Jun 2008
Calendario de la edición
4 veces al año
Idiomas
Inglés

[1] Grzegorz Bancerek. Tarski’s classes and ranks. Formalized Mathematics, 1(3):563–567, 1990.Search in Google Scholar

[2] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.Search in Google Scholar

[3] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.Search in Google Scholar

[4] Grzegorz Bancerek, Czesław Byliński, Adam Grabowski, Artur Korniłowicz, Roman Matuszewski, Adam Naumowicz, Karol Pąk, and Josef Urban. Mizar: State-of-the-art and beyond. In Manfred Kerber, Jacques Carette, Cezary Kaliszyk, Florian Rabe, and Volker Sorge, editors, Intelligent Computer Mathematics, volume 9150 of Lecture Notes in Computer Science, pages 261–279. Springer International Publishing, 2015. ISBN 978-3-319-20614-1. doi: 10.1007/978-3-319-20615-817.10.1007/978-3-319-20615-817Abierto DOISearch in Google Scholar

[5] Czesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529–536, 1990.Search in Google Scholar

[6] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1): 55–65, 1990.Search in Google Scholar

[7] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.Search in Google Scholar

[8] Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357–367, 1990.Search in Google Scholar

[9] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47–53, 1990.Search in Google Scholar

[10] Thomas H. Cormen, Charles E. Leiserson, and Ronald L. Rivest. Introduction to algorithms. MIT Press, 3. ed. edition, 2009. ISBN 0-262-53305-7, 978-0-262-53305-8, 978-0-262-03384-8. http://scans.hebis.de/HEBCGI/show.pl?21502893_toc.pdf.Search in Google Scholar

[11] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165–167, 1990.Search in Google Scholar

[12] Jarosław Kotowicz. Partial functions from a domain to the set of real numbers. Formalized Mathematics, 1(4):703–709, 1990.Search in Google Scholar

[13] Gilbert Lee and Piotr Rudnicki. Dickson’s lemma. Formalized Mathematics, 10(1):29–37, 2002.Search in Google Scholar

[14] Michael Maschler, Eilon Solan, and Shmuel Zamir. Game theory. Cambridge Univ. Press, 2013. ISBN 978-1-107-00548-8. doi: 10.1017/CBO9780511794216.10.1017/CBO9780511794216Search in Google Scholar

[15] Takashi Mitsuishi, Katsumi Wasaki, and Yasunari Shidama. Property of complex functions. Formalized Mathematics, 9(1):179–184, 2001.Search in Google Scholar

[16] Yatsuka Nakamura. Sorting operators for finite sequences. Formalized Mathematics, 12 (1):1–4, 2004.Search in Google Scholar

[17] Konrad Raczkowski and Paweł Sadowski. Equivalence relations and classes of abstraction. Formalized Mathematics, 1(3):441–444, 1990.Search in Google Scholar

[18] Piotr Rudnicki and Andrzej Trybulec. On same equivalents of well-foundedness. Formalized Mathematics, 6(3):339–343, 1997.Search in Google Scholar

[19] Bernd S. W. Schröder. Ordered Sets: An Introduction. Birkhäuser Boston, 2003. ISBN 978-1-4612-6591-7. https://books.google.de/books?id=hg8GCAAAQBAJ.Search in Google Scholar

[20] Wojciech A. Trybulec. Non-contiguous substrings and one-to-one finite sequences. Formalized Mathematics, 1(3):569–573, 1990.Search in Google Scholar

[21] Wojciech A. Trybulec. Pigeon hole principle. Formalized Mathematics, 1(3):575–579, 1990.Search in Google Scholar

[22] Wojciech A. Trybulec and Grzegorz Bancerek. Kuratowski – Zorn lemma. Formalized Mathematics, 1(2):387–393, 1990.Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo